Alert archive / Utah / Red Flag Warnings in 2013

Red Flag Warning 10, NWS Salt Lake City, UT

July 23, 2013Juab County, Millard County, Sanpete County, Utah

NWS Salt Lake City, UT issued this red flag warning at Jul 23, 2013, 4:16 AM MDT for Juab County, Millard County, Sanpete County, Utah. It took effect at Jul 23, 2013, 2:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 23, 2013, 4:16 AM MDT (10:16 UTC)
In effect from
Jul 23, 2013, 2:00 PM MDT
Expired
Jul 23, 2013, 10:00 PM MDT
In force
8 hr
Issued by
NWS Salt Lake City, UT

Counties Juab County, UT, Millard County, UT, Sanpete County, UT

The radar

The Cedar City radar (KICX), 202 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 10.3 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2013-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 196 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2013-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
196 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
3783 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WWUS85 KSLC 231016
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
416 AM MDT TUE JUL 23 2013

UTZ492-232200-
/O.UPG.KSLC.FW.A.0006.130723T2000Z-130724T0600Z/
/O.NEW.KSLC.FW.W.0010.130723T2000Z-130724T0600Z/
CENTRAL UTAH WEST DESERT-
416 AM MDT TUE JUL 23 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONE 492 BELOW 7500 FEET...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A RED
FLAG WARNING BELOW 7500 FEET FOR DRY THUNDERSTORMS AND GUSTY
OUTFLOW WINDS...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO
MIDNIGHT MDT TONIGHT. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT 
  BELOW 7500 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL
  DEVELOP THIS AFTERNOON ACROSS WEST CENTRAL UTAH.

* OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 40
  MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS.

* IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE 
  CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. 

&&

$$

UTZ478-479-232200-
/O.CON.KSLC.FW.A.0006.130723T2000Z-130724T0600Z/
SALT LAKE DESERT-WASATCH MOUNTAINS-
416 AM MDT TUE JUL 23 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 2 PM MDT THIS
AFTERNOON THROUGH THIS EVENING FOR DRY THUNDERSTORMS AND GUSTY
OUTFLOW WINDS FOR FIRE WEATHER ZONES 478 AND 479 BELOW
7500 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT BELOW 
  7500 FEET AND FIRE WEATHER ZONE 479 WASATCH MOUNTAINS BELOW 
  7500 FEET.

* THUNDERSTORMS...ISOLATED DRY THUNDERSTORMS MAY DEVELOP
  THIS AFTERNOON ACROSS NORTHWESTERN AND WEST CENTRAL UTAH. THE
  GREATEST THREAT EXISTS SOUTH OF INTERSTATE 80.

* OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 
  40 MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS. 

* IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE 
  CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST
FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
3 follow-up statements
014 
WWUS85 KSLC 231841
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1241 PM MDT TUE JUL 23 2013

UTZ478-479-231945-
/O.CAN.KSLC.FW.A.0006.130723T2000Z-130724T0600Z/
SALT LAKE DESERT-WASATCH MOUNTAINS-
1241 PM MDT TUE JUL 23 2013

...FIRE WEATHER WATCH IS CANCELLED FOR DRY THUNDERSTORMS AND
GUSTY OUTFLOW WINDS FOR FIRE WEATHER ZONES 478 AND 479...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
FIRE WEATHER WATCH.

MOISTURE HAS NOT ADVANCED AS FAR NORTH AS PREVIOUSLY
EXPECTED...AND WIDESPREAD DRY THUNDERSTORMS ARE NOT EXPECTED
ACROSS ZONES 478 AND 479. THERE IS STILL THE POTENTIAL FOR
ISOLATED THUNDERSTORMS TO DEVELOP ACROSS THE EXTREME SOUTHERN
PORTION OF ZONES 478 AND 479...BUT THEIR COVERAGE WILL BE
LIMITED.

$$

UTZ492-240600-
/O.CON.KSLC.FW.W.0010.130723T2000Z-130724T0600Z/
CENTRAL UTAH WEST DESERT-
1241 PM MDT TUE JUL 23 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONE 492 BELOW 7500 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT 
  BELOW 7500 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL 
  DEVELOP THIS AFTERNOON ACROSS WEST CENTRAL UTAH. 

* OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 
  40 MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS. 

* IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE 
  CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
997 
WWUS85 KSLC 232104
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
304 PM MDT TUE JUL 23 2013

UTZ492-240600-
/O.CON.KSLC.FW.W.0010.000000T0000Z-130724T0600Z/
CENTRAL UTAH WEST DESERT-
304 PM MDT TUE JUL 23 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE WEATHER
ZONE 492 BELOW 7500 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 492 CENTRAL UTAH WEST DESERT 
  BELOW 7500 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL 
  DEVELOP THIS AFTERNOON AND EVENING ACROSS WEST CENTRAL UTAH. 

* OUTFLOW WINDS...GUSTY AND ERRATIC OUTFLOW WINDS IN EXCESS OF 
  40 MPH ARE POSSIBLE NEAR ANY THUNDERSTORMS. 

* IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE 
  CONSIDERING THE EXTENDED PERIOD OF HOT AND DRY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY.

&&

$$

UTZ478-241130-
/O.NEW.KSLC.FW.A.0007.130724T1800Z-130725T0600Z/
SALT LAKE DESERT-
304 PM MDT TUE JUL 23 2013

...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS
FOR FIRE WEATHER ZONE 478 BELOW 7500 FEET...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A FIRE
WEATHER WATCH BELOW 7500 FEET FOR DRY THUNDERSTORMS AND GUSTY
OUTFLOW WINDS...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING.

* AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT BELOW 
  7500 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL
  DEVELOP WEDNESDAY AFTERNOON ACROSS NORTHWEST UTAH. 

* OUTFLOW WINDS...GUSTY AND ERRATIC OUTLFOW WINDS IN EXCESS OF 40
  MPH ARE POSSIBLE NEAR ANY SHOWERS.

* IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE
  CONSIDERNG THE HOT AND DRY CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST
FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
751 
WWUS85 KSLC 240400
RFWSLC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1000 PM MDT TUE JUL 23 2013

UTZ492-240500-
/O.CAN.KSLC.FW.W.0010.000000T0000Z-130724T0600Z/
CENTRAL UTAH WEST DESERT-
1000 PM MDT TUE JUL 23 2013

...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS AND GUSTY
OUTFLOW WINDS FOR FIRE WEATHER ZONE 492...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
RED FLAG WARNING FOR THE CENTRAL UTAH WEST DESERT.

THE THUNDERSTORM THREAT HAS DECREASED ACROSS THE CENTRAL UTAH WEST
DESERT THIS EVENING. HOWEVER...LOCALLY GUSTY WINDS MAY DEVELOP
FROM SHOWERS IN THE AREA OVERNIGHT AND ISOLATED DRY THUNDERSTORMS
CAN NOT BE RULED OUT.

$$

UTZ478-241230-
/O.CON.KSLC.FW.A.0007.130724T1800Z-130725T0600Z/
SALT LAKE DESERT-
1000 PM MDT TUE JUL 23 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW
WINDS FOR FIRE WEATHER ZONE 478 BELOW 7500 FEET...

* AFFECTED AREA...FIRE WEATHER ZONE 478 SALT LAKE DESERT BELOW 
  7500 FEET.

* THUNDERSTORMS...ISOLATED TO SCATTERED DRY THUNDERSTORMS WILL 
  DEVELOP WEDNESDAY AFTERNOON ACROSS NORTHWEST UTAH. 

* OUTFLOW WINDS...GUSTY AND ERRATIC OUTLFOW WINDS IN EXCESS OF 
  40 MPH ARE POSSIBLE NEAR ANY SHOWERS. 

* IMPACTS...NEW FIRE STARTS DUE TO LIGHTNING ARE POSSIBLE
  CONSIDERING THE HOT AND DRY CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT THERE IS A POTENTIAL FOR CRITICAL
FIRE WEATHER CONDITIONS. CONTINUE TO MONITOR FOR THE LATEST
FORECASTS AND FOR POSSIBLE RED FLAG WARNINGS.

&&

$$

FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Jul 22, 9:52 PM MDT, 6 hours 24 minutes earlier.

Area forecast discussion, Jul 22, 9:52 PM MDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
952 PM MDT MON JUL 22 2013

.SYNOPSIS...DEEP MOISTURE WILL REMAIN OVER SOUTHERN UTAH TONIGHT
THEN START TO MOVE NORTHWARD TUESDAY. THIS MOISTURE WILL COVER THE
ENTIRE AREA BY WEDNESDAY...AND COULD LINGER THROUGH THE UPCOMING
WEEKEND.

&&

.DISCUSSION...BROAD HIGH PRESSURE EXTENDS E-W FROM THE NRN CA COAST
ACROSS THE GREAT BASIN INTO THE CENTRAL ROCKIES THIS EVE. DEEP
MOISTURE IN PLACE S OF THE RIDGE AXIS CONTINUES TO GENERATE LOCAL
HEAVY RAINS ACROSS FAR SRN UT. THESE HAVE ENDED FOR THE MOST PART
ALTHO SMALLER STORMS CONTINUE ACROSS FAR SRN WASHINGTON COUNTY AT
THIS TIME.

CONSIDERABLE ANVIL BLOWOFF FROM THE STRONG STORMS EARLIER HAS SPREAD
DENSE CIRRUS ACROSS MUCH OF THE CWA WITH SOME OF THIS MAKING IT ALL
THE WAY TO THE ID BORDER. THIS WILL TEND TO DISSIPATE AS THE NIGHT
GOES ON BUT SOME IS LIKELY TO LINGER INTO TUE KEEPING MIN TEMPS
ELEVATED SOMEWHAT TONIGHT.

THE RIDGE AXIS IS FORECAST ROTATE ANTI-CYCLONICALLY TOMORROW VEERING
THE FLOW ACROSS THE SWRN 1/2 OF THE CWA TO MORE SOUTHERLY AND
ALLOWING THE MOISTURE IN PLACE ACROSS THE SOUTH TO START SPREADING
UP THE WEST SIDE OF THE CWA. THE 18Z GFS IMPLIES CONVECTION MAY
NOT MAKE IT MUCH PAST MILLARD COUNTY WHILE THE NAM BRINGS IT A
LITTLE FARTHER N. EITHER WAY...STORMS AWAY FROM SRN UT TOMORROW
WILL LIKELY BE DRY AT FIRST. HEAVY RAIN IS AGAIN LIKELY ACROSS THE
SOUTHWEST.

THE REMAINS OF THE WEAK CLOSED LOW CURRENTLY OFF THE CENTRAL CA
COAST SLIDE OVER THE RIDGE ON WED DRAWING THE MOISTURE UP ACROSS THE
REST OF THE CWA. THERE IS A POSSIBILITY THAT EXTENSIVE CLOUD COVER
WITH THIS FEATURE COULD HINDER CONVECTION ACROSS THE NORTH SOMEWHAT.

THE RIDGE REBOUNDS TO OUR WEST THU WITH SOME DRYING BUT IT DOES NOT
COMPLETELY CLEAR OUT THE MOISTURE.

UPDATED FORECASTS EARLIER TO INCREASE CLOUD COVER TONIGHT AND SCALE
BACK EVE CONVECTION. NO ADDITIONAL UPDATES PLANNED.

&&

.AVIATION...THE SLC TERMINAL WILL SEE VFR CONDITIONS THROUGHOUT THE
TAF PERIOD WITH ANY CIGS REMAINING WELL ABV 7000 FT. WINDS ARE
EXPECTED TO REMAIN OUT OF THE SOUTHEAST THROUGH THE NIGHT.

&&

.FIRE WEATHER...AS HIGH PRESSURE SHIFTS EAST...MOISTURE WILL
BEGIN TO SURGE NORTHWARD TOMORROW...INCREASING THUNDERSTORM
COVERAGE BEGINNING TOMORROW AFTERNOON. THERE IS THE POTENTIAL FOR
DRY THUNDERSTORMS ACROSS NORTHWEST AND WEST CENTRAL
UTAH...INCLUDING ZONES 478...479...AND 492. ACROSS ZONES 478 AND
479...THE GREATEST THREAT FOR DRY LIGHTNING IS ACROSS THE SOUTHERN
PORTION OF THE ZONES.

MOISTURE WILL CONTINUE TO ADVANCE NORTHWARD WEDNESDAY. WHILE MUCH
OF THE STATE WILL SEE CONVECTION WEDNESDAY THE THREAT FOR DRY
LIGHTNING WILL BE CONFINED TO NORTHERN UTAH.

MOISTURE WILL LINGER INTO THE WEEKEND...AND CONVECTION IS EXPECTED
TO DEVELOP IN THE AFTERNOONS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING BELOW 7500 FEET FOR UTZ478-479-492.

WY...NONE.
&&

WILENSKY/STRUTHWOLF

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jul 22, 5:55 AM MDT, 22 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
555 AM MDT MON JUL 22 2013

UTZ001>016-019>021-517-518-WYZ021-231200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
555 AM MDT MON JUL 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BRING LOCALIZED HEAVY RAINFALL TO
SOUTHERN UTAH AGAIN THIS AFTERNOON AND EVENING. ISOLATED FLASH
FLOODING IS POSSIBLE...PRIMARILY WITHIN SLOT CANYONS AND NORMALLY
DRY WASHES OF SOUTHWESTERN AND SOUTH-CENTRAL UTAH.

FURTHER NORTH...HIGH PRESSURE WILL CONTINUE TO BRING ABOVE NORMAL
TEMPERATURES TO NORTHERN AND CENTRAL UTAH...WITH MANY VALLEY
LOCATIONS APPROACHING OR EXCEEDING THE 100 DEGREE MARK THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED ACROSS
SOUTHERN UTAH THROUGH TUESDAY. LOCALLY HEAVY RAINFALL AND
ISOLATED FLASH FLOODING WILL REMAIN POSSIBLE. THIS MOISTURE IS
EXPECTED TO SPREAD NORTHWARD AND ENCOMPASS THE REMAINDER OF THE
OUTLOOK AREA BY WEDNESDAY. ISOLATED FLASH FLOODING WILL REMAIN A
THREAT ACROSS THE SOUTH THROUGH MIDWEEK AT LEAST.

HIGH PRESSURE WILL KEEP TEMPERATURES ABOVE NORMAL THROUGH TUESDAY
ACROSS MUCH OF THE OUTLOOK AREA...WITH TEMPERATURES NEAR OR ABOVE
100 DEGREES IN MOST VALLEY LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 6:10 PM MDTFlash Flood WarningSLCKane, Washington4 hr
Jul 22, 7:42 PM MDTAreal Flood AdvisorySLCIron, Washington108 min
Jul 23, 3:13 AM MDTFlash Flood WatchSLC18 hr
Jul 23, 3:04 PM MDTFire Weather WatchSLCBox Elder, Davis, Salt Lake, Tooele, Utah11 hr

Nearby

Red Flag Warnings in Utah, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.